MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 56MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 56MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 02.212.056
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that screws from a locking compression (lcp) extraarticular distal humerus plating failed postoperatively.Based on the x-ray, it is evident that the screw heads were broken and the implant failed.According to surgeon, the patient does not wish to undergo a revision at this stage.The initial surgery was performed six weeks ago, and the patient was doing well.According to the patient, no external forces exerted on the implant caused it to move.No further information is provided.This report is for one (1) 3.5mm locking screw slf-tpng with stardrive recess 56mm this is report 3 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Photo investigation: the photo was returned to depuy synthes for evaluation.Visual analysis of the photo revealed that the locking screw stardriveâ® ã¿ 3.5 mm, self- had broken between the head and threaded shaft while still implanted in the patient's bone, several fragments are visible in the x-ray evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the locking screw stardriveâ® ã¿ 3.5 mm, self-.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A manufacturing record evaluation cannot be performed since lot number is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 56MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key15214514
Report Number2939274-2022-03217
Device Sequence Number5542061
Product Code KTT
UDI-Device Identifier10886982055217
UDI-Public(01)10886982055217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.212.056
Device Catalogue Number02.212.056TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-; LOCKING SCREW STARDRIVE® ÿ 3.5 MM, SELF-
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown